Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Fourier analysis of nonstationary stochastic processes
HTML articles powered by AMS MathViewer

by Tatsuo Kawata PDF
Trans. Amer. Math. Soc. 118 (1965), 276-302 Request permission
  • Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley-Los Angeles, Calif., 1955. MR 0072370
  • —, Lectures on Fourier integrals, Annals of Mathematics No. 42, Princeton Univ. Press, Princeton, N.J., 1959. S. Bochner and S. Izumi, Some general convergence theorems, Tôhoku Math. J. 42 (1936), 191-194. H. Cramér, On some classes of non-stationary stochastic processes, Proc. 4th Berkeley, Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 57-78.
  • J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0058896
  • Hirohisa Hatori, Some expansion theorems for stochastic processes. I, K\B{o}dai Math. Sem. Rep. 15 (1963), 111–120. MR 154322
  • T. Kawata, Some convergence theorems for stationary stochastic processes, Ann. Math. Statist. 30 (1959), 1192–1214. MR 109365, DOI 10.1214/aoms/1177706104
  • M. Loève, Fonctions aléatoires du second ordre, Suppl. to P. Lévy, Processus stochastique et mouvement brownien, Gauthier-Villars, Paris, 1948.
  • Michel Loève, Probability theory, 3rd ed., D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1963. MR 0203748
  • Emanuel Parzen, An appproach to time series analysis, Ann. Math. Statist. 32 (1961), 951–989. MR 143315, DOI 10.1214/aoms/1177704840
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40
  • Retrieve articles in all journals with MSC: 60.40
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 118 (1965), 276-302
  • MSC: Primary 60.40
  • DOI:
  • MathSciNet review: 0183014